# SDR UPS00831924

- Difficulty date: February 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 STA 295 AT LONGERON 28L SKIN IS CRACKED AT SECOND AIR START DOOR UPPER AFT CORNER.  REPAIRED IAW SR 08530020, EO DC8-5330-0703I, AND SRM 53-2-0 FIG 1B.
